# SDR 96ZZZM829

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT 229 - ATL-ATL, AIR RETURN, CAPTAINS WINDSHIELD SHATTERED (OUTER PANE) NO IMPACT.  REMOVED AND REPLACED CAPTAINS SIDE WINDSHIELD IAW 56-10-2.  NO DEFECTS NOTED.
